Joachim König
초빙교수
한국과학기술원
영어
연락처
메일
jkoenig@kaist.ac.kr
전화
+82-42-350-2786(연구실)
+82 10-4001-0685 (휴대)
주소
수리과학과
한국과학기술원
대전 유성구 대학로 291
연구실
자연과학동 4421호
Office Hour
수요일, 10:00-11:30.
강의
2019년 봄학기
미적분학 I (MAS101)
미적분학 II (MAS102)
2018년 가을학기
미적분학 I (MAS101)
선형대수학개론 (MAS109)
2018년 봄학기
미적분학 I (MAS101)
선형대수학개론 (MAS109)
연구분야
대수 정수론, 갈루아 이론, 산술기하학, 순열군론.
경력
2014-16 and 2017-18: Universität Würzburg (독일): 포닥
2016-17: Technion, Haifa (이스라엘): 포닥
이력서
Full CV
.
연구실적
Density results for specialization sets of Galois covers
. Preprint (2019).
Joint with F. Legrand.
On the mod-p distribution of discriminants of G-extensions
.
Preprint (2019).
Unramified extensions over low degree number fields.
Preprint (2019).
Joint with D. Neftin and J. Sonn.
Rational pullbacks of Galois covers
. Preprint (2018)
Joint with P. Debes, F. Legrand and D. Neftin.
An approach for computing families of multi-branch-point covers and applications for symplectic Galois groups.
Preprint (2018).
Joint with D. Barth and A. Wenz.
The Grunwald problem and specialization of families of regular Galois extensions.
Preprint (2017).
On number fields with power-free discriminant.
To appear in Isr. J. Math.
Some examples of quadratic fields with finite nonsolvable maximal unramified extensions II.
Joint with K.-S. Kim.
To appear in Ramanujan J. (2019).
On the local behaviour of specializations of function field extensions
.
Joint with F. Legrand and D. Neftin. Int.Math.Res.Not. IMRN, Volume 2019, Issue 9 (2019), 2951?2980.
Preprint.
Almost-regular Dessins d'Enfant on a sphere and torus.
Joint with A. Leitner and D. Neftin. Topology and its Applications 243 (2018), p.78-99.
Galois realizations with inertia groups of order two.
Joint with D. Rabayev and J. Sonn. Int. J. Number Theory 14(7) (2018), 1983-1994.
Preprint.
A note on families of monogenic number fields.
Kodai J. Math. 41 (2018), p.456-464.
The admissibility of M11 over number fields.
Joint with D. Neftin. J. Pure Appl. Algebra 222(9) (2018), 2456-2464.
Preprint.
On intersective polynomials with non-solvable Galois group.
Communications in Algebra 46(6) (2018), 2405-2416.
Preprint (2017)
.
Supplementary data file for computations.
Non-parametric sets of regular realizations over number fields.
Joint with F. Legrand. J. Algebra 497 (2018), 302-336.
Preprint
.
Non-parametricity of rational translates of regular Galois extensions.
Acta Arithmetica 179 (2017), p.267-275.
Preprint
.
On the reducibility behavior of Thue polynomials.
J. Number Theory 176 (2017), 37-45.
Preprint (2016)
.
On rational functions with monodromy group M11.
J.Symb.Comp. 79 (2) (2017), 372-383.
Preprint (2015).
Computation of Hurwitz spaces and new explicit polynomials for almost simple Galois groups.
Math. Comp. 86 (2017), 1473-1498.
Preprint (2015).
A note on the product of two permutations of prescribed orders.
J.Europ.Combin. 57 (2016), 50-56.
Preprint (2016)
Septic equations are solvable by 2-fold origami.
Joint with D. Nedrenco. Forum Geometricorum, Vol. 16 (2016), 193-205.
Preprint (2015).
The inverse Galois problem and explicit computation of families of covers of P^1(C) with prescribed ramification.
PhD Thesis (2014).
Data files referenced in the thesis
.
Solvability of generalized monomial groups
.
Journal of Group Theory. Volume 13 (2010), 207-220.